Tapering Off Gabapentin
I started tapering off of Gabapentin because it was making me tired at work in the afternoons. I have been taking 600mg x 3 for a couple years now. I started as pain relief for my hip and noticed it reduced my anxiety, so my psychiatrist kept me on it. I have been doing much better with anxiety control over the last six months and want to get rid of the side-effects and now, I realize, dependence. When I stopped the 600mg in the afternoon I felt better, less tired and more clear headed, too, with no side-effects. When went to just 600mg per day this week I have noticed that I have had symptoms of mild depression that was relieved after taking my morning dosage of Gabapentin. So, clearly I need to taper more slowly now. I'm going to go back to 1200mg for a couple days before dropping to 900mg for a week and see how that goes. Anybody else have insight to share on stopping Gabapentin and how long it took, I would welcome your input. Feeling well this morning.